# SDR SWAA2014031826203

- Difficulty date: March 15, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 26,976 hours, 17,586 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fixture
- Part number: 3922934
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR FLOOR FIXTURE DIRTY.  CLEANED FLOOR FIXTURE IAW AMM.
